# SDR A6WA200640293

- Difficulty date: July 30, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT 625 OBLIQUE ANGLE CRACKED, INTERCOSTAL.  MAINTENANCE REMOVED AND REPLACED CRACKED OBLIQUE ANGLE WITH NEW ANGLE P/N 601-35012-51 IAW CRJ SRM 51-42-06.  (M)
